Citation

BibTex format

@article{LIEBECK:1980:10.1007/BF01161381,
author = {LIEBECK, MW},
doi = {10.1007/BF01161381},
journal = {MATHEMATISCHE ZEITSCHRIFT},
pages = {53--66},
title = {TRANSITIVE PERMUTATION GROUPS OF SOME SPECIAL PRIME DEGREES .2. TOWARDS 4-TRANSITIVITY},
url = {http://dx.doi.org/10.1007/BF01161381},
volume = {175},
year = {1980}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - LIEBECK,MW
DO - 10.1007/BF01161381
EP - 66
PY - 1980///
SN - 0025-5874
SP - 53
TI - TRANSITIVE PERMUTATION GROUPS OF SOME SPECIAL PRIME DEGREES .2. TOWARDS 4-TRANSITIVITY
T2 - MATHEMATISCHE ZEITSCHRIFT
UR - http://dx.doi.org/10.1007/BF01161381
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1980KU38400006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 175
ER -